Homomorphisms of abelian varieties over geometric fields of finite characteristic

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We study analogues of Tate's conjecture on homomorphisms for abelian varieties when the ground field is finitely generated over an algebraic closure of a finite field. Our results cover the case of abelian varieties without non-trivial endomorphisms.

Original languageEnglish (US)
Pages (from-to)225-236
Number of pages12
JournalJournal of the Institute of Mathematics of Jussieu
Volume12
Issue number2
DOIs
StatePublished - Apr 1 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Homomorphisms of abelian varieties over geometric fields of finite characteristic'. Together they form a unique fingerprint.

  • Cite this